Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 13-18

Common fixed point theorems and applications

1Department of Mathematics, Kalyan Mahavidyalaya, Bhilai Nagar, M.P. 490 006, India
2Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
3Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea
4Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 22 November 1994; Revised 18 January 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemant Kumar Pathak, Shih Sen Chang, Yeol Je Cho, and Jong Soo Jung, “Common fixed point theorems and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 13-18, 1997.